Light side of compactness in Lebesgue spaces: Sudakov theorem

Przemysław Górka, Humberto Rafeiro

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

In this note we show that, in the case of bounded sets in metric spaces with some additional structure, the boundedness of a family of Lebesgue p-summable functions follow from a certain uniform limit norm condition. As a byproduct, the well known Riesz-Kolmogorov compactness theorem can be formulated only with one condition.

Original languageEnglish
Pages (from-to)135-139
Number of pages5
JournalAnnales Academiae Scientiarum Fennicae Mathematica
Volume42
Issue number1
DOIs
Publication statusPublished - 2017
Externally publishedYes

Keywords

  • Compactness
  • Metric measure spaces
  • Riesz-Kolmogorov theorem

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Light side of compactness in Lebesgue spaces: Sudakov theorem'. Together they form a unique fingerprint.

Cite this